# SDR SWIA2021062358958

- Difficulty date: May 14, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-349 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 20R, FROM FS 319.70 - 349.00, CORRODED AT AFT END.     (C-CHECK RO: 6/20/21) / 100% MATERIAL LOSS. - REPLACED THE STGR20R FROM FS319 TO FS349 REF DRAWING SH670-32420 REV. E AND CRJ700 SRM 51-42-06-001-001-A01. PRESSURIZATION LEAK CHECK OF THE REPAIR AREA IS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
